MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO DUAL SPIKE ADAPTER; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO DUAL SPIKE ADAPTER; LAVAGE, JET
Catalog Number 0203030000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user facility that there was a black material on the tube during preparation of a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Additional information:.
 
Event or Problem Description

Brand Name
DUAL SPIKE ADAPTER
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8837172
Report Number0001811755-2019-02587
Device Sequence Number13970687
Product Code FQH
UDI-Device Identifier34546540184390
UDI-Public34546540184390
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0203030000
Device Lot Number18341012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1